# SDR SWIA202161166

- Difficulty date: July 22, 2021
- Submitted: September 23, 2021
- Operation: Air carrier
- Aircraft: N766SK
- Make and model: Cndair CL600*
- Aircraft serial: 10232
- Aircraft time: 42,100 hours, 27,112 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*EVIDENCE OF CORROSION ON STGR 25R BETWEEN FS 893.00 Â€“ 909.00 ON CANNON PLUG MOUNTING BRACKET MATING SURFACE    (C-CHECK RO 9-21-21)   REMOVED AND REPLACED CORRODED STRINGER AT 25R BETWEEN FS893.00 AND FS909.00 WITH NEW FABRICATED STRINGER AND SPLICE USING NEW FASTENERS. REF CRJ700 SRM'S 51-42-06-001-001 A01 AND 53-00-03-201-001 A01. SEE CONTINUATION CARD FOR FURTHER DETAILS. LEAK CHECKS PERFORMED. ALL CHECKS GOOD. / SKYCARD 51-900-1002-SKY COMPLIED WITH.
